# SDR DXTA2024032811323

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0373
- Aircraft time: 263 hours, 162 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 52B001257
- Condition: Failed
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, AMBER CABIN DOOR OPEN CAS MESSAGE ILLUMINATED.  DISCOVED CABIN DOOR OPEN CAUTION LIGHT AT DOOR HANDLE ALSO HAD ILLUMATED.  QRH RESET PROCEDURE WAS INEFFECTUAL EVEN AFTER POWERING DOWN THE AIRCRAFT.  PUSH TO OVERRIDE LIGHT WOULD NOT FLASH.  UPON OPS CHECKING MAIN CABIN DOOR MULTIPLE TIMES TECHS FOUND THE MAIN CABIN DOOR (S6) PAWL PROX SWITCH INTERMITTENTLY FALLING. REMOVED CED MONITOR PCB & INSTALLED NEW CEO MONITOR PCB  IAW AMM 24-60-40. REMOVED THE MAIN CABIN DOOR (S6) INNER HANDLE PAWL PROX SWITCH AND INSTALLED NEW PROX SWITCH IAW AMM 52-70-10. ALL OPS CHEKED SATISFACTORY. NO FURTHER DEFECTS NOTED AT THIS TIME.
